# SDR DALA2024102210304

- Difficulty date: October 15, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 75,328 hours, 9,831 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 DOOR R AFT CABIN DOOR MSG. CORRECTIVE ACTION: ADJUSTED PROX SWITCHES PER A330 AMM 52-71. OK FOR SERVICE. (0610216)
